Alert archive / Florida / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 151, NWS Jacksonville, FL

July 22, 2018Baker County, Duval County, Nassau County, Florida; Charlton County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 22, 2018, 1:25 PM EDT for Baker County, Duval County, Nassau County, Florida; Charlton County, Georgia. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2018, 1:25 PM EDT (17:25 UTC)
Expired
Jul 22, 2018, 2:15 PM EDT
In force
50 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Baker County, FL, Duval County, FL, Nassau County, FL, Charlton County, GA

The radar

The Jacksonville radar (KJAX), 18 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 1:44 PM EDTTSTM WND DMG2 Wnw Macclenny, FLREPORT OF A TREE DOWN ON A POWER LINE ON N COUNTY ROAD 125 AND CREWS ROAD.
Jul 22, 2:03 PM EDTHAIL 15 Wnw Downtown Jacksonv, FLREPORT FROM A TRAINED SPOTTER OF QUARTER SIZE HAIL FALLING IN A PARKING LOT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 11:15 AM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 5.4 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2018-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2402 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2018-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2402 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
1.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted.

000 
WUUS52 KJAX 221725
SVRJAX
FLC003-031-089-GAC049-221815-
/O.NEW.KJAX.SV.W.0151.180722T1725Z-180722T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
125 PM EDT SUN JUL 22 2018

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Nassau County in northeastern Florida...
  Northeastern Baker County in northeastern Florida...
  Western Duval County in northeastern Florida...
  Southeastern Charlton County in southeastern Georgia...

* Until 215 PM EDT.

* At 124 PM EDT, severe thunderstorms were located along a line
  extending from near St. George to near Oakleaf Plantation, moving
  east at 35 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Hilliard, Callahan, Jacksonville International Arpt, Taylor,
  Macclenny, Glen St. Mary, Maxville, Kings Ferry, Cisco Gardens and
  Ortega.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3019 8168 3019 8205 3018 8206 3019 8209
      3037 8238 3084 8191 3079 8187 3079 8181
      3078 8179 3076 8178 3076 8177 3078 8177
      3075 8173 3075 8171
TIME...MOT...LOC 1724Z 250DEG 31KT 3050 8209 3020 8183 

HAIL...1.00IN
WIND...70MPH
 
$$

SANDRIK
3 follow-up statements
529 
WWUS52 KJAX 221737
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
137 PM EDT SUN JUL 22 2018

FLC003-031-089-GAC049-221815-
/O.CON.KJAX.SV.W.0151.000000T0000Z-180722T1815Z/
Nassau FL-Baker FL-Duval FL-Charlton GA-
137 PM EDT SUN JUL 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR NASSAU...NORTHEASTERN BAKER...WESTERN DUVAL AND SOUTHEASTERN
CHARLTON COUNTIES...

At 137 PM EDT, severe thunderstorms were located along a line
extending from near St. George to near Jacksonville, moving northeast
at 35 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Hilliard, Callahan, Jacksonville International Arpt, Taylor,
Macclenny, Glen St. Mary, Maxville, Kings Ferry, Cisco Gardens and
Ortega.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3019 8168 3019 8205 3018 8206 3019 8209
      3037 8238 3084 8191 3079 8187 3079 8181
      3078 8179 3076 8178 3076 8177 3078 8177
      3075 8173 3075 8171
TIME...MOT...LOC 1737Z 237DEG 31KT 3058 8199 3038 8170 

HAIL...1.00IN
WIND...70MPH
 
$$

SANDRIK
011 
WWUS52 KJAX 221745
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
145 PM EDT SUN JUL 22 2018

FLC003-GAC049-221754-
/O.CAN.KJAX.SV.W.0151.000000T0000Z-180722T1815Z/
Baker FL-Charlton GA-
145 PM EDT SUN JUL 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BAKER AND
SOUTHEASTERN CHARLTON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area.**! Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern Florida...and southeastern Georgia.

LAT...LON 3019 8168 3019 8205 3029 8205 3043 8203
      3082 8192 3082 8190 3083 8190 3079 8187
      3079 8181 3078 8179 3076 8178 3076 8177
      3078 8177 3075 8173 3075 8171
TIME...MOT...LOC 1744Z 240DEG 27KT 3054 8199 3034 8170 

$$

FLC031-089-221815-
/O.CON.KJAX.SV.W.0151.000000T0000Z-180722T1815Z/
Nassau FL-Duval FL-
145 PM EDT SUN JUL 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR NASSAU AND WESTERN DUVAL COUNTIES...

At 144 PM EDT, severe thunderstorms were located along a line
extending from near St. George to near Riverside, moving northeast at
30 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Hilliard, Callahan, Jacksonville International Arpt, Maxville, Kings
Ferry, Cisco Gardens, Ortega, Bryceville, Cecil Field and Nassau
Village-Ratliff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3019 8168 3019 8205 3029 8205 3043 8203
      3082 8192 3082 8190 3083 8190 3079 8187
      3079 8181 3078 8179 3076 8178 3076 8177
      3078 8177 3075 8173 3075 8171
TIME...MOT...LOC 1744Z 240DEG 27KT 3054 8199 3034 8170 

HAIL...1.00IN
WIND...70MPH
 
$$

SANDRIK
965 
WWUS52 KJAX 221807
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
207 PM EDT SUN JUL 22 2018

FLC031-089-221815-
/O.EXP.KJAX.SV.W.0151.000000T0000Z-180722T1815Z/
Nassau FL-Duval FL-
207 PM EDT SUN JUL 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR NASSAU AND WESTERN DUVAL
COUNTIES WILL EXPIRE AT 215 PM EDT...

A new Severe Thunderstorm Warning has been issed for the central and 
eastern portions of Nassau and Duval Counties. 

LAT...LON 3019 8168 3019 8205 3029 8205 3043 8203
      3082 8192 3082 8190 3083 8190 3079 8187
      3079 8181 3078 8179 3076 8178 3076 8177
      3078 8177 3075 8173 3075 8171
TIME...MOT...LOC 1805Z 250DEG 31KT 3060 8180 3040 8151 

$$

SANDRIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 8:54 AM EDT, 4 hours 31 minutes earlier.

Area forecast discussion, Jul 22, 8:54 AM EDT, 4 hours 31 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
854 AM EDT Sun Jul 22 2018

.UPDATE...
Today will start out with low cloudiness across the Suwannee
Valley and southeastern Georgia which should burn off and lift
into a cumulus deck between 9 and 10 a.m. That low cloudiness may
inhibit destabilization over the Nature Coast counties with
convection initiating closer to Interstate 75 and the Florida-
Georgia State Line later this morning. With more stable
conditions near the Altamaha River we should take a day off from
major convection in that area but from about Waycross southward we
should see an active day. Mostly clear conditions are evident
south and east of a line from Fernandina Beach to Trenton and this
area will heat up and destabilize rapidly today. Expect to see
heat index values rise into the 103-108 degree range by late
morning.

We currently have max surface based CAPEs over 5000 J/KG over the
Gulf and Nature Coast with some convection over the Apalache Bay
area. By noon that area will expand to cover the entire north-
central Florida Peninsula area. 0-3 km storm relative helicity is
only in the 100 to 150 range so not looking at a tornadic day
with the greatest threat likely to be strong down busts.

The main flow will be from the west to the east across the area
with the cells moving east at 20 to 30 mph also increasing
confidence in linear downburst with and ahead of cells. So expect
early convective initiation along the Florida-Georgia State Line
moving east through the Jacksonville Metro Area and over the
coastal waters. The convection will then fill in over most of the
area south of waycross by early afternoon with cells again moving
over the coastal waters.

&&

.AVIATION...
Showers and thunderstorms will develop near and over almost all of
the fields later this morning and continue through most of the
day. Low ceilings in the 1-2.5 kft range, reduced 1-3sm
visibilities and downburst conditions will be the primary threat.
Wind gusts of 30 to 40 knots in and near convection are definitely
possible with a slight risk of severe conditions at all fields.

&&

.MARINE...
Going to be a deceptive day for boaters with conditions looking
good during the morning hours but convective initiation over the
land areas this morning will cover the Intracoastal Waterway and
coastal waters by early afternoon. Strong possibility of wind gusts
near or above 35 knots with those storms and boaters should be
ready to make for shelter/port with short notice today. Not going
to be a good day to be well offshore today. Plan to issue a Marine
Weather Statement for this possibility after completing the AFD.

Southwest flow will continue as low pressure develops over
the Carolinas and drops southward early next week. Speeds generally
in the 10-15 knot range may increase to cautionary levels offshore
early next week. Offshore moving storms with wind gusts of 35-50
knots will be possible today and possibly on Monday and
mariners/boaters will need to be prepared for rapidly changing
weather conditions.

Rip Currents: Low risk today due to offshore flow. Have gone with a
moderate risk Ne Fl beaches Monday as the flow increases and becomes
onshore in the afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  92  72  90  73 /  40  40  50  30
SSI  93  76  88  77 /  40  40  50  50
JAX  94  73  91  74 /  40  40  50  30
SGJ  94  76  90  75 /  60  40  40  20
GNV  92  74  90  73 /  60  40  40  20
OCF  90  75  89  74 /  60  50  40  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

Sandrik/Bricker

In the hours before

Special weather statement, Jul 22, 12:18 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1218 PM EDT SUN JUL 22 2018

FLZ025-032-033-037-125-133-138-221700-
Coastal Flagler FL-Coastal St. Johns FL-Inland Duval FL-Putnam FL-
Coastal Duval FL-Clay FL-Inland St. Johns FL-
1218 PM EDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL FLAGLER...ST.
JOHNS...NORTHEASTERN PUTNAM...NORTHEASTERN CLAY AND SOUTHEASTERN
DUVAL COUNTIES UNTIL 100 PM EDT...

At 1218 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Ortega to near Bostwick. Movement was east at
35 mph.

Nickel size hail, excessive cloud-to-ground lightning and wind gusts
of 45 to 55 mph can be expected along with possible minor damage.

Locations impacted include...
Saint Augustine, Palatka, Orange Park, Green Cove Springs, Hastings,
East Palatka, Unf, Mandarin, Fruit Cove and Ponte Vedra Beach.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern Florida.

LAT...LON 2965 8132 2964 8132 2964 8174 3024 8176
      3041 8137 3024 8134 2964 8115
TIME...MOT...LOC 1618Z 270DEG 29KT 3026 8168 2972 8165

SANDRIK
Local storm report, Jul 22, 12:39 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
1239 PM EDT SUN JUL 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     TSTM WND GST     VILANO BEACH            29.94N 81.30W
07/22/2018  M40 MPH          ST. JOHNS          FL   MESONET

            A WEATHER FLOW SITE MEASURED A WIND GUST OF 40 MPH.

&&

RBRICKER
Special weather statement, Jul 22, 12:41 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1241 PM EDT SUN JUL 22 2018

FLZ031-036-221730-
Alachua FL-Bradford FL-
1241 PM EDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR ALACHUA AND BRADFORD COUNTIES
UNTIL 130 PM EDT...

At 1240 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Lake Butler to near Florahome. Movement was
northeast at 25 mph.

Nickel size hail and wind gusts of 45 to 55 mph can be expected along
with possible minor damage.

Locations impacted include...
Gainesville, Starke, Alachua, High Springs, Hawthorne, Archer,
University Of Florida, New River, Beasley and Rochelle.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern Florida.

LAT...LON 2943 8221 2946 8219 2949 8222 2948 8255
      2954 8256 2955 8266 2983 8266 2986 8260
      2994 8252 2992 8242 2993 8236 2996 8234
      2996 8231 3003 8226 3004 8222 3010 8217
      3008 8205 2943 8207
TIME...MOT...LOC 1640Z 236DEG 21KT 2999 8233 2971 8184

SANDRIK
Local storm report, Jul 22, 12:43 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
1243 PM EDT SUN JUL 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND GST     5 W EAST PALATKA        29.66N 81.69W
07/22/2018  M41 MPH          Putnam             FL   AWOS

            PALATKA AIRPORT AWOS SITE MEASURED A WIND GUST OF 41 MPH.

&&

RBRICKER
Local storm report, Jul 22, 1:16 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
116 PM EDT SUN JUL 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     TSTM WND GST     FLAGLER BEACH           29.47N 81.13W
07/22/2018  M42 MPH          FLAGLER            FL   TRAINED SPOTTER

            WIND GUST OF 42 MPH MEASURED AT FLAGLER BEACH.

&&

CE
Special weather statement, Jul 22, 1:22 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
122 PM EDT SUN JUL 22 2018

FLZ037-040-221815-
Putnam FL-Marion FL-
122 PM EDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARION AND SOUTHERN
PUTNAM COUNTIES UNTIL 215 PM EDT...

At 122 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lake George, or near Crescent City, moving east at 50 mph.

Nickel size hail, excessive cloud-to-ground lightning and wind gusts
of 45 to 55 mph can be expected along with possible minor damage.

Locations impacted include...
Crescent City, Pomona Park, Fort McCoy, Salt Springs, Lake Delancy,
Fruitland, Orange Springs, San Mateo, Satsuma and Welaka.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northern and northeastern Florida.

LAT...LON 2926 8208 2943 8207 2944 8207 2944 8206
      2959 8205 2961 8152 2949 8152 2945 8149
      2940 8148 2939 8145 2940 8144 2938 8145
      2932 8168 2930 8167 2929 8165 2928 8164
      2922 8164
TIME...MOT...LOC 1722Z 281DEG 42KT 2936 8157

SANDRIK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 11:07 AM EDTSpecial Marine WarningJAX53 min
Jul 22, 11:10 AM EDTSpecial Weather StatementJAXAlachua, Bradford, Union50 min
Jul 22, 11:21 AM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Gilchrist39 min
Jul 22, 11:36 AM EDTSevere Thunderstorm WarningJAXColumbia, Suwannee39 min
Jul 22, 11:41 AM EDTSevere Thunderstorm WarningJAXClay, Putnam35 min
Jul 22, 11:46 AM EDTSevere Thunderstorm WarningJAXFlagler28 min
Jul 22, 11:54 AM EDTSpecial Marine WarningJAX30 min
Jul 22, 12:05 PM EDTSpecial Weather StatementJAXAlachua, Bradford, Union25 min
Jul 22, 12:12 PM EDTSevere Thunderstorm WarningJAXColumbia, Union48 min
Jul 22, 12:18 PM EDTSpecial Weather StatementJAXSaint Johns42 min
Jul 22, 12:23 PM EDTSevere Thunderstorm WarningJAXClay, Putnam, Saint Johns52 min
Jul 22, 12:34 PM EDTSevere Thunderstorm WarningJAXMarion, Putnam41 min
Jul 22, 12:38 PM EDTSpecial Marine WarningJAX52 min
Jul 22, 12:41 PM EDTSpecial Weather StatementJAXAlachua, Bradford49 min
Jul 22, 12:43 PM EDTSevere Thunderstorm WarningJAXDuval32 min
Jul 22, 12:48 PM EDTSevere Thunderstorm WarningJAXFlagler, Putnam, Saint Johns42 min
Jul 22, 12:51 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Columbia, Union3 hr
Jul 22, 12:51 PM EDTAreal Flood AdvisoryJAXPutnam, Saint Johns3 hr
Jul 22, 12:58 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Union47 min
Jul 22, 1:06 PM EDTSevere Thunderstorm WarningJAXClay40 min
Jul 22, 1:12 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford3 hr
Jul 22, 1:22 PM EDTSpecial Weather StatementJAXPutnam53 min
Jul 22, 1:26 PM EDTSevere Thunderstorm WarningJAXAlachua34 min
Jul 22, 1:29 PM EDTSpecial Weather StatementJAXFlagler46 min
Jul 22, 1:31 PM EDTSevere Thunderstorm WarningJAXPutnam44 min
Jul 22, 1:33 PM EDTSpecial Weather StatementJAXGilchrist42 min
Jul 22, 1:38 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Columbia, Suwannee, Union52 min
Jul 22, 1:43 PM EDTAreal Flood WarningJAXAlachua3 hr
Jul 22, 1:48 PM EDTSpecial Weather StatementJAXClay, Saint Johns42 min
Jul 22, 1:54 PM EDTAreal Flood WarningJAXAlachua, Columbia, Suwannee, Union3 hr
Jul 22, 2:01 PM EDTSpecial Weather StatementJAXAlachua29 min
Jul 22, 2:04 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau41 min
Jul 22, 2:07 PM EDTAreal Flood AdvisoryJAXDuval, Nassau113 min
Jul 22, 2:10 PM EDTAreal Flood AdvisoryJAXAlachua, Clay, Flagler, Marion, Putnam, Saint Johns2 hr
Jul 22, 2:13 PM EDTSpecial Marine WarningJAX46 min
Jul 22, 2:15 PM EDTAreal Flood WarningJAXAlachua, Bradford, Union3 hr
Jul 22, 2:19 PM EDTSpecial Weather StatementJAXMarion41 min
Jul 22, 2:20 PM EDTSpecial Weather StatementJAXBradford, Union40 min
Jul 22, 2:23 PM EDTAreal Flood WarningJAXAlachua, Marion, Putnam3 hr
Jul 22, 2:24 PM EDTSevere Thunderstorm WarningJAXAlachua, Columbia, Gilchrist, Suwannee51 min
Jul 22, 2:31 PM EDTAreal Flood AdvisoryJAXMarion3 hr
Jul 22, 2:32 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Columbia, Union28 min
Jul 22, 2:35 PM EDTSpecial Weather StatementJAXAlachua25 min
Jul 22, 2:42 PM EDTSevere Thunderstorm WarningJAXMarion36 min
Jul 22, 2:45 PM EDTAreal Flood AdvisoryJAXBradford, Columbia, Union2 hr
Jul 22, 2:48 PM EDTAreal Flood AdvisoryJAXAlachua, Columbia, Gilchrist, Suwannee117 min
Jul 22, 3:03 PM EDTSpecial Weather StatementJAXAlachua27 min
Jul 22, 3:06 PM EDTSevere Thunderstorm WarningJAXColumbia, Union24 min
Jul 22, 3:09 PM EDTFlash Flood WarningJAXAlachua, Columbia, Union113 min
Jul 22, 3:12 PM EDTSevere Thunderstorm WarningJAXSuwannee33 min
Jul 22, 3:16 PM EDTSpecial Weather StatementJAXUnion44 min
Jul 22, 3:20 PM EDTSevere Thunderstorm WarningJAXAlachua, Columbia, Gilchrist40 min
Jul 22, 3:21 PM EDTAreal Flood WarningJAXAlachua, Columbia, Gilchrist, Suwannee3 hr
Jul 22, 3:21 PM EDTTornado WarningJAXAlachua, Columbia24 min
Jul 22, 3:38 PM EDTAreal Flood WarningJAXMarion, Putnam3 hr
Jul 22, 3:41 PM EDTAreal Flood WarningJAXColumbia, Union61 min
Jul 22, 3:47 PM EDTSevere Thunderstorm WarningJAXColumbia, Suwannee12 min
Jul 22, 3:52 PM EDTSpecial Weather StatementJAXAlachua, Marion, Putnam38 min
Jul 22, 4:02 PM EDTSpecial Weather StatementJAXSuwannee43 min
Jul 22, 4:06 PM EDTAreal Flood AdvisoryJAXAlachua, Marion114 min
Jul 22, 4:07 PM EDTSevere Thunderstorm WarningJAXGilchrist, Suwannee23 min
Jul 22, 4:19 PM EDTFlash Flood WarningJAXColumbia, Gilchrist, Suwannee74 min
Jul 22, 4:31 PM EDTAreal Flood WarningJAXMarion119 min
Jul 22, 4:31 PM EDTSpecial Weather StatementJAXGilchrist29 min
Jul 22, 4:38 PM EDTAreal Flood WarningJAXAlachua, Gilchrist3 hr
Jul 22, 4:43 PM EDTSpecial Weather StatementJAXMarion32 min
Jul 22, 5:00 PM EDTAreal Flood WarningJAXMarion2 hr
Jul 22, 5:01 PM EDTSevere Thunderstorm WarningJAXSuwannee29 min
Jul 22, 5:15 PM EDTAreal Flood WarningJAXAlachua, Marion83 min
Jul 22, 5:17 PM EDTSpecial Weather StatementJAXMarion28 min
Jul 22, 5:47 PM EDTSpecial Weather StatementJAXSuwannee28 min
Jul 22, 6:05 PM EDTSpecial Weather StatementJAXGilchrist40 min
Jul 22, 6:07 PM EDTSpecial Weather StatementJAXHamilton38 min
Jul 22, 6:14 PM EDTRiver Flood WarningJAXAlachua, Union16 days
Jul 22, 6:14 PM EDTRiver Flood WarningJAXAlachua, Columbia20 days
Jul 22, 6:20 PM EDTSpecial Weather StatementJAXMarion40 min
Jul 22, 6:31 PM EDTSpecial Weather StatementJAXSuwannee44 min
Jul 22, 6:47 PM EDTSpecial Weather StatementJAXGilchrist43 min
Jul 22, 6:54 PM EDTSpecial Weather StatementJAXMarion51 min
Jul 22, 6:58 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton, Suwannee36 min

Nearby

Severe Thunderstorm Warnings in Florida, 2018Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.